# SDR UIEA2020010300006

- Difficulty date: December 29, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 76,293 hours, 15,123 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: O2 Generator
- Part number: 11700314
- Part serial: 7776243005
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND O2 GENERATOR INOP (REF MDDR 122622 SEATS 37G-F-D INOP)( REMOVED AND REPLACED O2 GENERATOR. OPS CHECK GOOD IAW B767 AMM 35-21-15-002-179-001. THIS CLEARS MDDR 122622, PLACARD REMOVED.  )
